# SDR CA030904004

- Difficulty date: August 14, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Dhav DHC6
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Block
- Part number: TBC6U11373
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) REBOUND BLOCKS FOUND TO HAVE WRONG THREAD. BLOCKS CAN BE REPAIRED. REPAIR FOUND TO BE MINOR. PAPER TRAIL FOLLOWED TO EXACT POINT DEFECT OCCURRED. ALL BLOCKS, BY S/N LOCATED. A FIELD REPAIR AND SB CURRENTLY BEING DEVELOPED. WILL BE ISSUED TO CUSTOMERS WITH THE SN'S LISTED. PROCESS SHEETS AND INSPECTION CRITERIA CHANGED TO PREVENT REOCCURRENCE.
